# SDR CA130905011

- Difficulty date: August 31, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 18,647 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) THE FLIGHT CREW HAD A FLAP FAILURE ON APPROACH. THE FLIGHT PERFORMED A MISSED APPROACH AND WAS ABLE TO SELECT THE FLAPS SUCCESSFULLY ON THE SECOND TRY LANDING RUNWAY 35R.  QRH PROC CARRIED OUT AND FLAPS RESET SUCCESSFULLY.
